MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: model was cd003.Timing was during treatment.Event date was 03jun2026.Was made aware at the time of the event.Bag broke, tore at the seam.No patient injury.No other devices used.Removed specimen manually with their hands and a clamp.No, product was thrown away before it could be retrieved.Additional information provided by [name] on 05jun2026 via email: packaging was discarded before it could be retrieved for documentation.Yes, specimen was completely exposed once the bag broke.Yes, the fragments were retrieved from the patient.Yes, they did not extend the incision.They used clamps to stretch the fascia and used circular motions when trying to pull the bag out of the abdomen.Intervention: removed specimen manually with their hands and a clamp patient status: no patient injury indicated.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25644188
Report Number2027111-2026-00626
Device Sequence Number9837167
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K100959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD003
Device Catalogue Number101072401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown